# SDR CALA2017051901474

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231227200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CORROSION ON STR 40R BETWEEN FR 31-34 MULTIPLE LOCATIONS. REMOVED DAMAGED PORTION OF STR 40R & INSTALLED 2EA SPLICES REF SRM 53-00-13-300-001 FIG 20101.
